# SDR JJBA20151218008

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 32,632 hours, 43,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON & OFF BRIEFLY WHEN SELECTED ON BOTH FROM COCKPIT & FLIGHT ATTENDANT CONTROL PANEL.  R & R EMER BATTERIES.
